Atoma Cough, Cold & Flu Super Strength Day & Night Caplets

$7.99

Pack Size: 20 caplets (15 Daytime, 5 Nighttime)

Ingredients:
Each Daytime caplet contains acetaminophen 650 mg, pseudoephedrine 60 mg, and dextromethorphan 30 mg. Each Nighttime caplet contains acetaminophen 650 mg, pseudoephedrine 60 mg, and diphenhydramine 50 mg.

To help relieve sinus and nasal congestion, dry cough, fever and minor aches and pains.

Category: Tags: , ,

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.